# SDR UPS00233768

- Difficulty date: September 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, S-DUCT HAS 14 INCH CRACK REF D198327.  REPAIRED DAMAGED DUCT AS PER B727-SRM-54-30-4.
